On (p,q)-Opial type inequalities for (p,q)-calculus

Necmettin Alp, Mehmet Zeki Sarıkaya


In this paper, we establish some (p,q)-Opial type inequalities and
generalization of (p,q)-Opial type inequalities.


Opial inequality; Hölder's inequality

Full Text:



Agarwal, R.P., Difference Equations and Inequalities, Marcel Dekker Inc., New York, 1992.

Alp, N., Sarikaya, M. Z., Kunt, M. and Iscan, I., q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and

quasi-convex functions, Journal of King Saud University-Science (2018) 30, 193-203.

Alp, N. and Sarikaya, M. Z., A new denition and properties of quantum integral which calls q -integral, Konuralp Journal of Mathematics, 5(2), 146-159,

Alp, N., Bilisik, C. C. and Sarikaya, M. Z., q-Opial type inequality for quantum integral, FILOMAT in press.

Budak, H. and Sarikaya, M. Z., New inequalities of Opial Type for conformable fractional integrals, Turkish Journal of Mathematics, (2017) 41: 1164-1173.

Bukweli-Kyemba, J. D. and Hounkonnou, M. N., Quantum deformed algebras: coherent states and special functions, arXiv:1301.0116v1, 2013.

Cheung, W. S., Some new Opial-type inequalities, Mathematika, 37 (1990), 136-142.

Cheung, W.S., Some generalized Opial-type inequalities, J. Math. Anal. Appl., 162 (1991), 317-321.

Gauchman, H., Integral inequalities in q-calculus, Comput. Math. Appl. 47 (2004) 281-300.

Hua, L. K., On an inequality of Opial, Scientia Sinica 14 (1965), 789-790.

Jackson, F. H., On a q-denite integrals, Quarterly J. Pure Appl. Math. 41 (1910) 193-203.

Jagannathan and R., Srinivasa Rao, K., Tow-parameter quantum algebras, twin-basic numbers, and associated generalized hypergeometric series,

arXiv:math/0602613v, 2006.

Kac, V. and Cheung, P., Quantum calculus, Springer (2001).

Kunt, M., Iscan, I., Alp, N. and Sarikaya, M. Z., (p; q)-Hermite-Hadamard inequalities and (p; q)-estimates for midpoint type inequalities via convex and

quasi-convex functions, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, DOI 10.1007/s13398-017-0402-


Latif, M. A., Kunt, M., Dragomir, S. S. and Iscan, I., Some (p; q) estimates for Hermite-Hadamard inequalities via convex and quasi-convex functions, doi:10.13140/RG.2.1.1280.2806, Available online at https://www.researchgate.net/publication/306079288, (2016).

Olech, C., Asimple proof of a certain result of Z.Opial, Ann. Polon. Math. 8(1960), 61-63.

Opial, Z., Sur enu inegalite, Ann. Polon. Math. 8(1960),29-32.

Pachpatte, B. G., A note on somenew Opial type integral inequalities, Octogan Math. Mag.7(1999), 80-84.

Pachpatte, B. G., On Opial-type integral inequalities , J. Math. Anal. Appl. 120 (1986), 547-556.

Saker, S. H., Abdou, M. D. and Kubiaczyk, I., Opial and Polya type inequalities via convexity, Fasciculi Mathematici, 60(1), 145-159, 2018.

Sarıkaya, M. Z. and Bilişik, C. C., Some Opial Type Inequalities for Conformable Fractional Integrals, AIP Conference Proceedings, 1991, 020013

(2018); doi: 10.1063/1.5047886.

Sarıkaya, M. Z. and Bilişik, C. C., On a new Hardy type inequalities involving fractional integrals via Opial type inequalities,7-9 October, 2016, Giresun,


Sadjang, P. N., On the fundamental theorem of (p; q)-calculus and some (p; q)-Taylor formulas, arXiv:1309.3934v1, 2013.

Sudsutad, W., Ntouyas, S. K. and Tariboon, J., Quantum integral inequalities for convex functions, J. Math. Inequal. 9 (3) (2015)781-793.

Trable, J., On a boundary value problem for system of ordinary dierential equatins of second order, Zeszyty Nauk. Univ. Jagiello. Prace Mat.


Tunç, M. and Gov, E., (p; q)-Integral inequalities, RGMIA Res. Rep. Coll. 19(2016), Art. 97, 1-13.

Tunç, M. and Gov, E., Some integral inequalities via (p; q)-calculus on finite intervals, RGMIA Res. Rep. Coll. 19(2016), Art. 95, 1-12.

Tunç, M. and Gov, E., (p; q)-integral inequalities for convex functions, RGMIA Res. Rep. Coll. 19(2016), Art. 98, 1-12.

Wong, J. S. W., A discrete analogue of Opial's inequality , Canad. Math. Bull. 10(1967), 115-118.

DOI: http://dx.doi.org/10.24193/subbmath.2021.4.04


  • There are currently no refbacks.